# SDR UALA2012042302417

- Difficulty date: April 23, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 45,724 hours, 5,562 cycles
- Engine: Pwa PW40903
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Shorted
- Location: Flt Controls
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT CONTROL SYSTEM STATUS MESSAGE.  ACCOMPLISHED WIRING CHECKS IAW WDM 27-61-15.  FOUND SHORT AT CONNECTOR DM27116  BETWEEN PINS 3 & 7. CONFIRMED SHORT BETWEEN D7435J & DM27116. REMOVED & CLEANED CONNECTOR D2139P & SECURED. ACCOMPLISHED WIRING CHECKS,  ALL NORMAL. ACCOMPLISHED SPOILER SYS TEST, MAINT MESSAGES NOW NOT ACTIVE & STATUS MESSAGES EXTINGUISHED.
